# SDR IXXA05SMN113S

- Difficulty date: June 27, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Improper
- Location: Xf 415.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT IB FLAP REPAIR IMPROPER, XF 415.000 (UPPER PART) PERFORMED MAJOR REPAIR IAW SRM 57-2-5 FIG. 1. EO SEMAN NR 2005858 DATE 06-18-05. REMOVED DAMAGED PLATING IAW SRM 57-2-5 FIG. 1(SHEET 1,2). PERFORMED DETAILED VISUAL INSPECTION TO AREA, NO CRACK FOUND, NO CORROSION FOUND. FABRICATED NEW PLATING (ALCLAD 2024 T3 0.050”) + FILLER (ALCLAD 2024 T3 0.020”) IAW DC-8 SRM 57-2-5 FIG. 1 (SHEET 1,2), SRM 57-7-1 FIG. 4 ITEM Q AND U. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS INTERNAL PART IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PAGE 9.  INSTALLED REPAIR PARTS IAW SRM 57-2-7 FIG. 1, SRM 51-1-21 PAGE 1, SRM 51-3-0 PAGE 1. TORQUED IAW SRM 51-3-1.
